Publication
Title
Hochschild cohomology, the characteristic morphism and derived deformations
Author
Abstract
Language
English
Source (journal)
Compositio mathematica. - Groningen
Publication
Groningen : 2008
ISSN
0010-437X
Volume/pages
144:6(2008), p. 1557-1580
ISI
000261869000009
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 05.05.2009
Last edited 23.07.2018
To cite this reference